Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleClosed form solution for a double quantum well using Gröbner basis
Author(s) Didier Bondyfalat, Alexander A. Razborov
TypeArticle in Journal
AbstractAnalytical expressions for the spectrum, eigenfunctions and dipole matrix elements of a square double quantum well (DQW) are presented for a general case when the potential in different regions of the DQW has different heights and the effective masses are different. This was achieved by using a Gröbner basis algorithm that allowed us to disentangle the resulting coupled polynomials without explicitly solving the transcendental eigenvalue equation.
URL http://stacks.iop.org/1402-4896/84/i=1/a=015703
LanguageEnglish
JournalPhysica Scripta
Volume84
Number1
Pages015703
Year2011
Edition0
Translation No
Refereed No
Webmaster